Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 38, NWS Norman, OK

November 6, 20084 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Nov 6, 2008, 11:29 AM CST for 4 counties in Oklahoma. It took effect at Nov 6, 2008, 12:00 PM CST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2008, 11:29 AM CST (17:29 UTC)
In effect from
Nov 6, 2008, 12:00 PM CST
Expired
Nov 6, 2008, 4:00 PM CST
In force
4 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Grant County, OK, Kay County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 10 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 5.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2008-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -138 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-138 m²/s²
0-3 km storm-relative helicity
-107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 061729
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1129 AM CST THU NOV 6 2008

...WIND ADVISORY THIS AFTERNOON IN NORTHERN OKLAHOMA...

.A STRONG STORM SYSTEM CENTERED OVER THE NORTHERN PLAINS CONTINUES
TO PRODUCE STRONG WINDS ACROSS KANSAS AND THE FAR NORTHERN PART OF
OKLAHOMA. WINDS WILL SUBSIDE THIS EVENING AS THE STORM SYSTEM
MOVES AWAY.

OKZ005>008-062200-
/O.NEW.KOUN.WI.Y.0038.081106T1800Z-081106T2200Z/
WOODS-ALFALFA-GRANT-KAY-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...PONCA CITY
1129 AM CST THU NOV 6 2008

...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 30 TO 40 MPH... WITH GUSTS TO NEAR 50
MPH... WILL OCCUR IN FAR NORTHERN OKLAHOMA. THE STRONGEST WINDS
WILL OCCUR ALONG THE STATE LINE WITH KANSAS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ROADS. USE
EXTRA CAUTION.

$$

CMS
1 follow-up statement
000 
WWUS74 KOUN 062203
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
403 PM CST THU NOV 6 2008

...WINDS DIMINISHING...TEMPERATURES FALLING OVERNIGHT...

.AS WINDS DIMINISH THIS EVENING...TEMPERATURES WILL FALL QUICKLY
WITH VERY DRY AIR IN PLACE. A FREEZE IS EXPECTED IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS LATE TONIGHT AND FRIDAY
MORNING...ESPECIALLY IN UNSHELTERED LOCATIONS.

OKZ005>008-062315-
/O.EXP.KOUN.WI.Y.0038.000000T0000Z-081106T2200Z/
WOODS-ALFALFA-GRANT-KAY-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...PONCA CITY
403 PM CST THU NOV 6 2008

...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON. 

AS LOW PRESSURE IN THE CENTRAL PLAINS MOVES SLOWLY AWAY FROM THE
REGION...WINDS WILL CONTINUE TO DECREASE THIS EVENING. THE WIND
ADVISORY WILL EXPIRE.

$$

OKZ004-009-010-014>016-021-022-033>038-TXZ083>085-087-088-070615-
/O.NEW.KOUN.FZ.W.0006.081107T0600Z-081107T1400Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-FOARD-
WILBARGER-KNOX-BAYLOR-
INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...
QUANAH...CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...
SEYMOUR
403 PM CST THU NOV 6 2008

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
FRIDAY. 

WITH VERY DRY AIR IN PLACE...TEMPERATURES WILL FALL QUICKLY
OVERNIGHT. SOME LOCATIONS IN WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS MAY REACH THE FREEZING MARK BY MIDNIGHT...WITH LOWS ANYWHERE
FROM 29 TO 33 DEGREES...DEPENDING ON LOCAL TERRAIN.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

BURKE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 6, 9:58 AM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Nov 6, 9:58 AM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
958 AM CST THU NOV 6 2008

.DISCUSSION...
HAVE UPDATED THE FORECAST IN EXTREME NORTHERN OKLAHOMA... ABOUT
THE NORTH ROW OF COUNTIES... TO INCREASE WIND SPEEDS SOMEWHAT.
STRONG NORTHWEST WINDS ACROSS MUCH OF KANSAS WERE NOT HANDLED WELL
BY THE MODELS... AND IT APPEARS THAT THE SOUTHERN EDGE OF THE
STRONG WIND FIELD WILL AFFECT OUR NORTHERNMOST COUNTIES. AT THIS
POINT... IT APPEARS THAT WINDS WILL REMAIN JUST BELOW ADVISORY
LEVELS... BUT FURTHER ADJUSTMENTS MAY YET BE NEEDED. THE STRONG
LOW PRESSURE SYSTEM THAT IS GENERATING THE WINDS APPEARS TO BE
MOVING AWAY... AND THERE IS EVIDENCE THAT THE PRESSURE GRADIENT
WILL WEAKEN THIS AFTERNOON... BUT THIS IS BALANCED BY COLD
ADVECTION ALOFT THAT WAS NOT WELL-FORECAST BY THE MODELS EITHER...
SO IT IS QUITE DIFFICULT TO TELL WHICH EFFECT WILL HAVE THE
GREATER INFLUENCE.

THE REST OF THE FORECAST LOOKS REASONABLE... BUT AGAIN THERE MAY
NEED TO BE A FEW CHANGES LATER IF TRENDS DIVERGE FROM THE
FORECAST.

&&

.PREV DISCUSSION... /ISSUED 407 AM CST THU NOV 6 2008/

DISCUSSION...
MAIN CYCLONE CONTINUES TO SPIN ACROSS THE CENTRAL/NORTHERN PLAINS
THIS MORNING AND WILL ONLY SLOWLY MOVE EAST TODAY. BUT THE
ASSOCIATED COLD FRONT HAS ALREADY SWEPT THROUGH THE AREA AND THE
LINGERING CLOUDS WILL BE MOVING OUT OF THE AREA VERY SOON. MAIN
CONCERN WILL BE WITH THE STRONG WINDS ABOVE THE SURFACE THAT ARE
CIRCULATING AROUND THE LOW TO THE NORTH. THE STRONGEST WINDS
SHOULD STAY TO THE NORTH IN KANSAS... BUT MODELS SHOW WINDS OF
AROUND 30 KNOTS AT 850 MB MIDDAY TODAY ACROSS FAR NORTHERN
OKLAHOMA. AS WE WARM AND MIX TO HIGHER LEVELS... SOME OF THIS
HIGHER MOMENTUM AIR WILL BE ABLE TO MIX DOWN. THEREFORE HAVE
INCREASED SURFACE SUSTAINED WINDS AND GUSTS ACROSS THE NORTHERN
THIRD OF OKLAHOMA TO 15-20 KNOTS SUSTAINED WITH HIGHER GUSTS.
SEASONABLE WEATHER IS EXPECTED THROUGH SATURDAY.

IN THE EXTENDED... THE GFS HAS COME AROUND TO A STRONGER STORM
SYSTEM EARLY NEXT WEEK AND A MUCH WETTER PATTERN THAN IT SUGGESTED
YESTERDAY MORNING. WHILE THERE ARE STILL SOME SPECIFIC TIMING
DIFFERENCES BETWEEN THE ECMWF AND THE GFS... THERE IS BETTER
AGREEMENT THAT PRECIPITATION IS LIKELY. THE GFS BRINGS VERY COOL
AIR IN ON MONDAY WITH SUB-FREEZING 925 MB TEMPERATURES SHOWN
ACROSS THE NORTHEASTERN HALF OF THE CWA BY 00Z/TUE WHILE THE ECMWF
IS SLOWER TO BRING THE FRONT AND COOL AIR INTO THE AREA. THE
ACTUAL MEX MOS TEMPERATURES ARE WARMER THAN THE GRIDDED GFS LOW-
LEVEL TEMPERATURES WOULD SUGGEST... SO THE MEX MAX TEMPERATURES
FOR MONDAY AND TUESDAY MAY BE A GOOD COMPROMISE BETWEEN THESE
SOLUTIONS FOR RIGHT NOW. WENT AHEAD AND USED MEX NUMBERS THROUGH
THE EXTENDED... ALTHOUGH HIGHER PRECIP CHANCES WILL HAVE TO BE
EXTENDED INTO MONDAY NIGHT AND TUESDAY IF THE ECMWF TIMING
VERIFIES. ENOUGH COOL AIR IS SHOWN TO FILTER IN BEHIND THE SYSTEM
/WHENEVER THAT IS/ THAT IT IS NOT OUT OF THE QUESTION TO SEE A MIX
WITH LIGHT SNOW BEFORE THE PRECIP ENDS IN NORTHWESTERN OKLAHOMA...
BUT WILL NOT MENTION IN THE FORECAST YET GIVEN THE EXPECTED MINOR
SIGNIFICANCE AND THE MEDIUM RANGE UNCERTAINTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  38  67  39 /   0   0   0   0
HOBART OK         69  34  68  38 /   0   0   0   0
WICHITA FALLS TX  70  39  71  42 /   0   0   0   0
GAGE OK           64  31  65  31 /   0   0   0   0
PONCA CITY OK     65  43  64  40 /   0   0   0   0
DURANT OK         73  43  71  41 /  10  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/22
Hazardous weather outlook, Nov 6, 6:30 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
630 AM CST THU NOV 6 2008

OKZ004>048-050>052-TXZ083>090-061800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
630 AM CST THU NOV 6 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

DISCUSSION...
A DRY AND STABLE AIRMASS IS IN PLACE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY NOV 7.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...0 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY ASSOCIATED WITH AN
UPPER LEVEL STORM.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON.

In the hours before

Local storm report, Nov 6, 7:20 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
720 AM CST THU NOV 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             3 N PIEDMONT            35.69N 97.75W
11/05/2008  E1.00 INCH       CANADIAN           OK   CO-OP OBSERVER

&&

DW
Local storm report, Nov 6, 8:59 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
859 AM CST THU NOV 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     2 W COGAR               35.33N 98.17W
11/05/2008                   CADDO              OK   PUBLIC

            THREE INCH DIAMETER OAK LIMBS DOWNED BY TSTM WINDS

0330 PM     HAIL             1 S PIEDMONT            35.63N 97.75W
11/05/2008  E2.50 INCH       CANADIAN           OK   BROADCAST MEDIA

            REPORTED BY KWTV.

0330 PM     HAIL             3 N PIEDMONT            35.69N 97.75W
11/05/2008  E1.00 INCH       CANADIAN           OK   CO-OP OBSERVER

0349 PM     HAIL             13 E LAWTON             34.60N 98.19W
11/05/2008  E0.75 INCH       COMANCHE           OK   AMATEUR RADIO

0349 PM     HAIL             8 S STERLING            34.63N 98.17W
11/05/2008  E0.88 INCH       COMANCHE           OK   AMATEUR RADIO

0350 PM     TSTM WND GST     KAW CITY                36.76N 96.86W
11/05/2008  E70.00 MPH       KAY                OK   EMERGENCY MNGR

            KAW CITY EM

0418 PM     HAIL             5 ENE GUTHRIE           35.91N 97.34W
11/05/2008  E1.75 INCH       LOGAN              OK   AMATEUR RADIO

            HAIL COVERING THE GROUND.

0419 PM     HAIL             9 W STILLWATER          36.12N 97.22W
11/05/2008  E0.88 INCH       PAYNE              OK   EMERGENCY MNGR

            DIME TO NICKEL SIZE HAIL AT HIGHWAY 51 AND HIGHWAY 86.

0424 PM     HAIL             3 W MERIDIAN            35.84N 97.30W
11/05/2008  E0.75 INCH       LOGAN              OK   PUBLIC

            HAIL COVERED THE GROUND.

0427 PM     HAIL             CHICKASHA               35.04N 97.95W
11/05/2008  E0.88 INCH       GRADY              OK   AMATEUR RADIO

0430 PM     HAIL             CHICKASHA               35.04N 97.95W
11/05/2008  E1.00 INCH       GRADY              OK   PUBLIC

0432 PM     HAIL             NEWCASTLE               35.25N 97.60W
11/05/2008  E0.75 INCH       MCCLAIN            OK   TRAINED SPOTTER

0435 PM     HAIL             NEWCASTLE               35.25N 97.60W
11/05/2008  E1.00 INCH       MCCLAIN            OK   TRAINED SPOTTER

0438 PM     HAIL             2 S PERKINS             35.95N 97.03W
11/05/2008  E1.00 INCH       PAYNE              OK   EMERGENCY MNGR

            REPORTED BY EMERGENCY MANAGER ON HIGHWAY 177

0438 PM     HAIL             PERKINS                 35.98N 97.03W
11/05/2008  E1.00 INCH       PAYNE              OK   EMERGENCY MNGR

0439 PM     HAIL             4 NW NORMAN             35.26N 97.49W
11/05/2008  E1.00 INCH       CLEVELAND          OK   NWS EMPLOYEE

            SEVERAL REPORTS OF NICKEL TO QUARTER SIZE HAIL COVERING

            THE GROUND IN NORTHWEST NORMAN AT 36TH AND TECUMSEH ROAD.

0440 PM     HAIL             3 WSW MOORE             35.32N 97.53W
11/05/2008  E0.88 INCH       CLEVELAND          OK   PUBLIC

            AT SW 149TH AND WESTERN IN SOUTHWEST OKLAHOMA CITY.

0441 PM     TSTM WND GST     4 NW NORMAN             35.26N 97.49W
11/05/2008  E60.00 MPH       CLEVELAND          OK   NWS EMPLOYEE

            REPORTED AT 36TH AND TECUMSEH ROAD IN NW NORMAN

0442 PM     HAIL             PERKINS                 35.98N 97.03W
11/05/2008  E1.75 INCH       PAYNE              OK   PUBLIC

            REPORTED AT HIGHWAY 33 AND UNION. WINDS ALSO PUSHED
            PICKUP TRUCK OFF THE ROAD.

0442 PM     HAIL             4 NW NORMAN             35.26N 97.49W
11/05/2008  E1.75 INCH       CLEVELAND          OK   NWS EMPLOYEE

            GOLFBALL SIZE HAIL AT 36TH AND TECUMSEH ROAD IN NORTHWEST
            NORMAN.

0443 PM     HAIL             4 WNW NORMAN            35.25N 97.51W
11/05/2008  E1.00 INCH       CLEVELAND          OK   PUBLIC

            REPORTED AT 48TH AND ROCK CREEK ROAD IN NW NORMAN.

0445 PM     HAIL             5 W ARCHER CITY         33.59N 98.71W
11/05/2008  E1.00 INCH       ARCHER             TX   AMATEUR RADIO

            REPORTED AT THE ROADSIDE PARK WEST OF ARCHER CITY

0455 PM     HAIL             4 E MOORE               35.33N 97.42W
11/05/2008  E1.75 INCH       CLEVELAND          OK   NWS EMPLOYEE

            REPORTED AT SOONER ROAD AND SE 134TH

0455 PM     HAIL             10 E LAWTON             34.60N 98.25W
11/05/2008  E0.75 INCH       COMANCHE           OK   AMATEUR RADIO

            REPORTED NEAR PUMPKIN CENTER

0507 PM     HAIL             7 S CHOCTAW             35.38N 97.27W
11/05/2008  E0.75 INCH       CLEVELAND          OK   PUBLIC

            REPORTED AT LOVES STORE. HAIL COVERED THE GROUND.

0518 PM     HAIL             4 ENE NOBLE             35.16N 97.33W
11/05/2008  E1.00 INCH       CLEVELAND          OK   NWS EMPLOYEE

0518 PM     HAIL             2 S MOORE               35.31N 97.49W
11/05/2008  E1.00 INCH       CLEVELAND          OK   PUBLIC

            REPORTED AT THE MOORE WATER TREATMENT PLANT. MAINLY DIME
            SIZE WITH A FEW QUARTERS COVERING THE GROUND.

0520 PM     TSTM WND GST     MARLOW                  34.64N 97.96W
11/05/2008  E60.00 MPH       STEPHENS           OK   AMATEUR RADIO

0522 PM     HAIL             MARLOW                  34.64N 97.96W
11/05/2008  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

0524 PM     HAIL             MARLOW                  34.64N 97.96W
11/05/2008  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0526 PM     HAIL             YALE                    36.11N 96.70W
11/05/2008  E1.00 INCH       PAYNE              OK   EMERGENCY MNGR

0527 PM     HAIL             2 E HENRIETTA           33.82N 98.16W
11/05/2008  E0.75 INCH       CLAY               TX   AMATEUR RADIO

0529 PM     HAIL             6 W MEEKER              35.50N 97.00W
11/05/2008  E0.75 INCH       LINCOLN            OK   AMATEUR RADIO

0530 PM     HAIL             HENRIETTA               33.82N 98.19W
11/05/2008  E1.00 INCH       CLAY               TX   AMATEUR RADIO

0538 PM     HAIL             HENRIETTA               33.82N 98.19W
11/05/2008  E0.75 INCH       CLAY               TX   AMATEUR RADIO

0540 PM     HAIL             2 WSW COX CITY          34.71N 97.76W
11/05/2008  E0.88 INCH       GRADY              OK   AMATEUR RADIO

0544 PM     HAIL             BLANCHARD               35.15N 97.66W
11/05/2008  E1.00 INCH       MCCLAIN            OK   NWS EMPLOYEE

0550 PM     HAIL             COX CITY                34.73N 97.73W
11/05/2008  E1.75 INCH       GRADY              OK   PUBLIC

0600 PM     HAIL             4 WSW LINDSAY           34.82N 97.67W
11/05/2008  E0.75 INCH       GRADY              OK   AMATEUR RADIO

            HAIL COVERED THE GROUND

0600 PM     TSTM WND GST     5 SSE MCLOUD            35.38N 97.05W
11/05/2008  M62.00 MPH       POTTAWATOMIE       OK   EMERGENCY MNGR

            MEASURED 62 MPH GUST AT I-40 AND S.H. 102 SOUTH.

0605 PM     HAIL             2 S LINDSAY             34.81N 97.61W
11/05/2008  E1.00 INCH       GARVIN             OK   PUBLIC

0606 PM     HAIL             2 E MOORE               35.34N 97.45W
11/05/2008  E0.75 INCH       CLEVELAND          OK   PUBLIC

0607 PM     HAIL             2 WNW MOORE             35.35N 97.53W
11/05/2008  E1.00 INCH       CLEVELAND          OK   PUBLIC

            REPORTED NEAR SW 119TH AND WESTERN. HAIL RANGED FROM PEA
            TO QUARTER SIZE.

0614 PM     HAIL             2 SSE DEL CITY          35.42N 97.42W
11/05/2008  E1.50 INCH       OKLAHOMA           OK   BROADCAST MEDIA

            REPORTED AT SE 44TH AND SOONER ROAD.

0616 PM     HAIL             1 WSW MIDWEST CITY      35.45N 97.41W
11/05/2008  E0.88 INCH       OKLAHOMA           OK   NWS EMPLOYEE

            REPORTED AT SE 15TH AND AIR DEPOT ROAD.

0620 PM     HAIL             2 S SPENCER             35.49N 97.38W
11/05/2008  E1.00 INCH       OKLAHOMA           OK   AMATEUR RADIO

            HAIL REPORTED AT NE 23RD AND SPENCER

0626 PM     HAIL             2 ESE MIDWEST CITY      35.45N 97.36W
11/05/2008  E1.00 INCH       OKLAHOMA           OK   NWS EMPLOYEE

            REPORTED AT SE 15TH AND POST ROAD.

0629 PM     HAIL             2 E GUTHRIE             35.88N 97.39W
11/05/2008  E0.75 INCH       LOGAN              OK   AMATEUR RADIO

            REPORTED AT THE INTERSECTION OF HIGHWAY 33 AND I-35.

0630 PM     HAIL             WAYNE                   34.92N 97.32W
11/05/2008  E0.88 INCH       MCCLAIN            OK   PUBLIC

            NICKEL SIZE HAIL COVERING THE GROUND.

0645 PM     TSTM WND GST     NORMAN                  35.22N 97.44W
11/05/2008  E58.00 MPH       CLEVELAND          OK   MESONET

0650 PM     HAIL             6 NE PIEDMONT           35.70N 97.67W
11/05/2008  E0.88 INCH       CANADIAN           OK   PUBLIC

0650 PM     TSTM WND DMG     6 NE PIEDMONT           35.70N 97.67W
11/05/2008                   CANADIAN           OK   PUBLIC

            TREE LIMBS BLOWN DOWN

0707 PM     HAIL             10 S STILLWATER         35.97N 97.06W
11/05/2008  E1.00 INCH       PAYNE              OK   AMATEUR RADIO

0710 PM     HAIL             1 NNE LONE GROVE        34.19N 97.26W
11/05/2008  E1.00 INCH       CARTER             OK   PUBLIC

0715 PM     HAIL             10 S TECUMSEH           35.12N 96.93W
11/05/2008  E0.75 INCH       POTTAWATOMIE       OK   PUBLIC

            LOCATION ESTIMATED

0759 PM     HAIL             3 E TABLER              35.05N 97.77W
11/05/2008  E0.88 INCH       GRADY              OK   AMATEUR RADIO

0804 PM     TSTM WND GST     3 E TABLER              35.05N 97.77W
11/05/2008  M64.00 MPH       GRADY              OK   AMATEUR RADIO

0805 PM     HAIL             5 NW PIEDMONT           35.69N 97.81W
11/05/2008  E1.25 INCH       CANADIAN           OK   PUBLIC

0811 PM     HAIL             3 E TABLER              35.05N 97.77W
11/05/2008  E1.00 INCH       GRADY              OK   AMATEUR RADIO

0814 PM     TSTM WND GST     2 SW BLANCHARD          35.12N 97.68W
11/05/2008  E60.00 MPH       GRADY              OK   CO-OP OBSERVER

0815 PM     HAIL             9 S ANADARKO            34.94N 98.24W
11/05/2008  E0.88 INCH       CADDO              OK   AMATEUR RADIO

0830 PM     HAIL             3 S NORMAN              35.18N 97.44W
11/05/2008  E0.75 INCH       CLEVELAND          OK   NWS EMPLOYEE

0837 PM     HAIL             3 WNW NORMAN            35.24N 97.49W
11/05/2008  E0.75 INCH       CLEVELAND          OK   NWS EMPLOYEE

0845 PM     HAIL             CHOCTAW                 35.48N 97.27W
11/05/2008  E0.75 INCH       OKLAHOMA           OK   PUBLIC

0857 PM     HAIL             2 W BETHEL ACRES        35.31N 97.08W
11/05/2008  E1.00 INCH       POTTAWATOMIE       OK   EMERGENCY MNGR

0906 PM     HAIL             MCLOUD                  35.44N 97.09W
11/05/2008  E0.88 INCH       POTTAWATOMIE       OK   EMERGENCY MNGR

            REPORED BY MCLOUD EMERGENCY MANAGEMENT

0912 PM     HAIL             2 WSW CHOCTAW           35.47N 97.30W
11/05/2008  E1.00 INCH       OKLAHOMA           OK   LAW ENFORCEMENT

0923 PM     TSTM WND GST     3 SSE DEL CITY          35.41N 97.42W
11/05/2008  M80.00 MPH       OKLAHOMA           OK   PUBLIC

0925 PM     HAIL             3 NW NORMAN             35.25N 97.48W
11/05/2008  E0.88 INCH       CLEVELAND          OK   NWS EMPLOYEE

0925 PM     TSTM WND DMG     3 NW NORMAN             35.25N 97.48W
11/05/2008                   CLEVELAND          OK   NWS EMPLOYEE

            WEST FACING STOCKADE FENCE BLOWN OVER BY EST 60 MPH WIND

0926 PM     HAIL             3 W NORMAN              35.22N 97.50W
11/05/2008  E0.88 INCH       CLEVELAND          OK   AMATEUR RADIO

0930 PM     HAIL             3 NW NORMAN             35.25N 97.48W
11/05/2008  E0.75 INCH       CLEVELAND          OK   NWS EMPLOYEE

&&

DW
Local storm report, Nov 6, 11:04 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1104 AM CST THU NOV 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             2 SSW NAVINA            35.77N 97.57W
11/05/2008  E1.75 INCH       LOGAN              OK   PUBLIC

            HWY 74, KNOCKED OUT VEHICLE WINDSHEILD

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:00 PM CSTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie60 min
Nov 5, 6:06 PM CSTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma39 min
Nov 5, 6:12 PM CSTSevere Thunderstorm WarningOUNLincoln, Pottawatomie48 min
Nov 5, 6:25 PM CSTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne50 min
Nov 5, 6:58 PM CSTSevere Thunderstorm WarningOUNPottawatomie, Seminole62 min
Nov 5, 6:59 PM CSTSevere Thunderstorm WarningOUNLogan, Payne46 min
Nov 5, 7:17 PM CSTSevere Thunderstorm WarningOUNPayne43 min
Nov 5, 7:52 PM CSTAreal Flood AdvisoryOUNLogan, Payne3 hr
Nov 5, 7:54 PM CSTSevere Thunderstorm WarningOUNCleveland, Grady, McClain66 min
Nov 5, 8:38 PM CSTSevere Thunderstorm WarningOUNPayne22 min
Nov 5, 8:50 PM CSTSevere Thunderstorm WarningOUNLincoln, Pottawatomie40 min
Nov 5, 8:59 PM CSTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma46 min
Nov 5, 9:27 PM CSTSevere Thunderstorm WarningOUNLincoln48 min
Nov 5, 9:43 PM CSTSevere Thunderstorm WarningOUNPottawatomie47 min
Nov 5, 10:13 PM CSTSevere Thunderstorm WarningOUNSeminole32 min
Nov 6, 4:03 PM CSTFreeze WarningOUNBeckham, Comanche, Custer, Dewey, Ellis, Greer and 8 more16 hr

Nearby

Wind Advisories in Oklahoma, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.